# SDR 96ZZZX3930

- Difficulty date: July 18, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6476P
- Make and model: Piper PA-24-250
- Aircraft serial: 241592
- System (JASC): 3210 · Main Landing Gear
- Part: Stud
- Part number: 2082900
- Condition: Cracked
- Location: Mlg Side Brace
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON C/W AD 95-20-07, BOTH MLG SIDE BRACE STUDS WERE FOUND CRACKED BY MPI.  ONE STUD WAS NEW TYPE 487-596 WITH ZERK GREASE FITTING.  CRACKS NOT VISIBLE WITHOUT MPI.  CRACKS AT SHANK RADIUS.
